BibTeX record journals/jam/MiMT12

download as .bib file

@article{DBLP:journals/jam/MiMT12,
  author    = {Yongsheng Mi and
               Chunlai Mu and
               Wei{-}an Tao},
  title     = {On the Blow-Up of Solutions of a Weakly Dissipative Modified Two-Component
               Periodic Camassa-Holm System},
  journal   = {J. Applied Mathematics},
  volume    = {2012},
  pages     = {197672:1--197672:20},
  year      = {2012},
  url       = {https://doi.org/10.1155/2012/197672},
  doi       = {10.1155/2012/197672},
  timestamp = {Thu, 16 Aug 2018 14:37:09 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jam/MiMT12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI